<< Previous Issue Journal of the Korean Mathematical Society (Vol. 44, No. 2) Next Issue >>
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 249—498
On positive solutions for a class of Indefinite weight semilinear elliptic boundary value problems with critical Sobolev exponent
Bongsoo Ko and Seungpil Kang
MSC numbers : 35J60, 35J20
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 249—260
Generalized Fr\'echet-Urysohn spaces
Woo Chorl Hong
MSC numbers : 54A20, 54D20, 54D55, 54E25
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 261—273
Instantons on conic 4-manifolds: Fredholm theory
Weiping Li and Shuguang Wang
MSC numbers : 57R57, 58G12, 53C05, 58G18, 58J20
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 275—296
Inequalities for star duals of intersection bodies
Yuan Jun, Zhu Huawei, and Leng Gangsong
MSC numbers : 52A40, 52A20
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 297—306
Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator
U-Hang Ki, Juan De Dios Perez, Florentino G. Santos, and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 307—326
Extinction and permanence of a kind of pest-predator models with impulsive effect and infinite delay
Xinyu Song and Hongjian Guo
MSC numbers : 34K45, 34C25, 92D25
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 327—342
Super-replicable functions ${\mathcal N}(j_{1,N})$ and periodically vanishing property
Chang Heon Kim and Ja Kyung Koo
MSC numbers : 11F03, 11F22
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 343—371
Contact three $CR$-submanifolds of a $(4m+3)$-dimensional unit sphere
Hyang Sook Kim, Young-Mi Kim, Jung-Hwan Kwon, and Jin Suk Pak
MSC numbers : 53C40, 53C15
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 373—391
Generalized KKM maps, maximal elements and almost fixed points
Hoonjoo Kim and Sehie Park
MSC numbers : 47H10, 47H04, 49J40, 52A07, 54C60, 54H25
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 393—406
Spherical submanifolds with finite type spherical Gauss map
Bang-Yen Chen and Huei-Shyong Lue
MSC numbers : Primary 53C40, 53C42, 53B25
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 407—442
Weak solutions of the equation of motion of membrane with strong viscosity
Jin-soo Hwang and Shin-ichi Nakagiri
MSC numbers : 35B30, 35L70
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 443—453
The zero-distribution and the asymptotic behavior of a Fourier integral
Haseo Ki and Young-One Kim
MSC numbers : 30C15, 30D10, 30E15, 42A38
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 455—466
On complete convergence for arrays of rowwise independent random elements
Soo Hak Sung, Manuel Ordonez Cabrera, and Tien-Chung Hu
MSC numbers : 60B12, 60F15, 60F05
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 467—476
Feynman integral, aspect of Dobrakov integral, I
Man Kyu Im and Brian Jefferies
MSC numbers : Primary 81S40, 58D30; Secondary 46G10, 28B05
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 477—486
Generalized harmonic number identities and a related matrix representation
Gi-Sang Cheon and Moawwad E. A. El-Mikkawy
MSC numbers : 05A30
J. Korean Math. Soc. 2007 Vol. 44, No. 2, 487—498

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd